# SDR RYNA200700026

- Difficulty date: December 3, 2007
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 510 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS EVIDENCE OF LIGHTNING STRIKE AT BS 510 AND BETWEEN STR 26R - 27R.  REPAIRED FUSELAGE SKIN IAW B757-200 SRM 5I-00-01.
